# SDR ASAA2024061251087

- Difficulty date: June 12, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 40,365 hours, 12,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A511620
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA SILL WEB HAS MULTIPLE AREAS OF CORROSION BETWEEN STA 986 TO STA 1006 RBL-28 TO RBL-42. GROUNDED - YES. REMVOED CORROSION FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-70-51-1A-1 REMVOED AND REPLACED SILL WEB IAW B737-900 SRM 51-40-02-0G-0W= 1.0 O= .084 R= .074 L= 2.0 D= .010.
